MathSciNet Relay Station
MathSciNet bibliographic data
MR450762 35B35 (35K35)
Kielhöfer, Hansjörg On the Lyapunov-stability of stationary solutions of semilinear parabolic differential equations. J. Differential Equations 22 (1976), no. 1, 193–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement